Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 5(221), Pages 171–172 (Mi umn3070)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Countably linearly independent sequences in Banach spaces

V. I. Gurarii


Full text: PDF file (132 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:5, 151–152

Bibliographic databases:

MSC: 46B45
Received: 15.12.1980

Citation: V. I. Gurarii, “Countably linearly independent sequences in Banach spaces”, Uspekhi Mat. Nauk, 36:5(221) (1981), 171–172; Russian Math. Surveys, 36:5 (1981), 151–152

Citation in format AMSBIB
\Bibitem{Gur81}
\by V.~I.~Gurarii
\paper Countably linearly independent sequences in Banach spaces
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 5(221)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn3070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=637443}
\zmath{https://zbmath.org/?q=an:0485.46008|0502.46008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..151G}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 5
\pages 151--152
\crossref{https://doi.org/10.1070/RM1981v036n05ABEH003040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981QH90100012}


Linking options:
  • http://mi.mathnet.ru/eng/umn3070
  • http://mi.mathnet.ru/eng/umn/v36/i5/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:195
    Full text:94
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022